# SDR AALA20091016TUL02

- Difficulty date: October 16, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 48,491 hours, 23,579 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME HAS CORROSION IN LOWER AFT FLANGE OF STATION 1309 AT LONGERON 29 LEFT TO 29 RIGHT.
